# SDR AALA202509106633

- Difficulty date: August 27, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D574600420000
- Condition: Corroded
- Location: Zone 600
- Component: Slat Track, Airbus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SLAT 1 LOWER BOLT TRACK #3 ATTACHMENT ON RT WING, MEASURES OF CORROSION L: 0.105 IN, W:0.079 IN, D: 0.001IN. MAINTENANCE REPLACED SLAT 1 LOWER BOLT TRACK #3 ATTACHMENT ON RH WING.
